It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Foot & Ankle Problems Message Board


Foot & Ankle Problems Board Index


My 72 year old father has a lot of discomfort/pain/burning/numbness in his feet from peripheral neuropathy. The only thing he finds that gives some relief is putting them in a cold water bath.

Do you have any other suggestions? Are there any foot related products that might help?

He has seen his regular doc. and a foot doctor, but I am encouraging him to see a neurologist.

Any suggestions are appreciated.
Not sure if you still having this problem,but, I have the same exact that mine etends from toe to head.. have problem for over a year and now been diagnose with peripheral neurophy . Tried lyrica 50mg, no help, now cymbalta 60mg not sure if it will work, 8 weeks already using, along with vicodin to combat the pain 4times a day and predisone 15mg , 3 5x's for 5dys, 2 2x's for 5 days and then 1 rest of time to get it into the system. Neurologist found no reason as they found no dead nerve endings to prove a problem, baffled them. I think they are just not qualified(my opinion of them and the equipment). If you found anything to help combat this problem I hope you will share it with me.. Thank you for your time .. wish I could be of better help myself.
Endep (antidepressant) is great!
I have periferal neuropthy producing tingling, numbness and restlessness in my feet, especially when relaxing in the evening.
Under the direction of my physician...
Panadeine forte gave temporary relief.
(Found that the codeine was the effective ingedient)

Endep 12.5-25mg per day gave noticeable relief over a greater time.
I have FMS and the burning feet, the only thing I could do was to put ice on them or get up in the mmiddle of the night and run cold water on them. I went to pain management and she put me on Lyrica which stopped the burning immediately, also take cymbalta. For me, Lyrica is a miracle pill!

Sunny
I am dealing with nerve issues now and I have had surgery for tarsal tunnel (nerve entrapment). I am curious about the meds. What are the side effects? I opted not to take anything right now but if it does not improve I may start.
The only side effect I have had is of course Weight gain. I have chosen the weight gain over the pain, that is how bad my pain was. Although I hate the weight gain!

Sunny
Do you have MS or any other disorder?





All times are GMT -7. The time now is 08:00 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!